Publications by R.M. Green

This page is hopelessly out of date. A more up to date publication list appears in my CV.

Note that most of the files below are gzipped to save space. You need gunzip to uncompress them. Reprints are available for the papers below that have appeared, and have the advantage of being more error-free (except in the case of On Representations of Affine Temperley-Lieb Algebras).


Papers accepted for publication

1. A Matrix Setting for the q-Schur Algebra
Journal of the London Mathematical Society 57 (1998), 289-308
Postscript or DVI
2. A Straightening Formula for Quantized Codeterminants,
Communications in Algebra 24(9) (1996), 2887-2913
Postscript or DVI
3. q-Schur Algebras as Quotients of Quantized Enveloping Algebras
Journal of Algebra 185 (1996), 660-687
Postscript or DVI
4. Quantized Symmetric Powers with R.J. Marsh
Quarterly Journal of Mathematics 48 (1997), 479-492
Postscript or DVI
5. Positivity Properties for q-Schur Algebras
Mathematical Proceedings of the Cambridge Philosophical Society 122 (1997), 401-414
Postscript or DVI
6. Monomials and Temperley-Lieb Algebras with C.K. Fan (Erdös number: 2)
Journal of Algebra 190 (1997), 498-517
Postscript only - includes diagrams
7. A Diagram Calculus for Certain Canonical Bases
Communications in Mathematical Physics 183 (1997), 521-532
Postscript only - includes diagrams
8. On the Affine Temperley-Lieb Algebras with C.K. Fan
Journal of the London Mathematical Society 60 (1999), 366-380
Postscript only - includes diagrams
9. On Representations of Affine Temperley-Lieb Algebras
Algebras and modules II, CMS Conference Proceedings 24 (1998), 245-261
Postscript only - includes diagrams
Revised again: 4 March 1998.
10. Hyperoctahedral Schur Algebras
Journal of Algebra 192 (1997), 418-438
Postscript or DVI.
11. Completions of Cellular Algebras
Communications in Algebra 27(11) (1999), 5349-5366
Postscript or DVI
12. Generalized Temperley-Lieb Algebras and Decorated Tangles
Journal of Knot Theory and its Ramifications 7 (1998), 155-171
Postscript only - includes diagrams
13. Cellular Algebras arising from Hecke Algebras of type Hn
Mathematische Zeitschrift 229 (1998), 365-383
Postscript only - includes diagrams
Revised (slightly): 29 July 1998
14. On Representations of Affine Temperley-Lieb Algebras, II with K. Erdmann
Pacific Journal of Mathematics 191 (1999), 243-273
Postscript only - includes diagrams
15. The Affine q-Schur Algebra
Journal of Algebra 215 (1999), 379-411
Postscript or DVI (contains one non-essential diagram)
16. Canonical Bases for Hecke Algebra Quotients with J. Losonczy (Erdös number: 2)
Mathematical Research Letters 6 (1999), 213-222
Postscript or DVI
17. A Projection Property for Kazhdan-Lusztig Bases with J. Losonczy
International Mathematics Research Notices 1 (2000), 23-34
Postscript or DVI
18. Decorated tangles and canonical bases
Journal of Algebra 246 (2001), 594-628
Postscript only - includes diagrams
19. Tabular algebras and their asymptotic versions
Journal of Algebra 252 (2002), 27-64
Postscript only - includes diagrams
20. Fully Commutative Kazhdan-Lusztig Cells with J. Losonczy
Annales de l'Institut Fourier 51 (2001), 1025-1045
Postscript or DVI
21. On planar algebras arising from hypergroups
Journal of Algebra 263 (2003), 126-150
Postscript only - includes diagrams
22. On 321-avoiding permutations in affine Weyl groups
Journal of Algebraic Combinatorics 15 (2002), 241-252
Postscript or DVI (contains one non-essential diagram)
23. Categories arising from tabular algebras
Glasgow Mathematical Journal 45 (2003), 333-352
Postscript or DVI (contains one non-essential diagram)
24. Standard modules for tabular algebras
Algebras and Representation Theory 7 (2004), 419-440
Postscript or DVI
25. Acyclic heaps of pieces, I
Journal of Algebraic Combinatorics 19 (2004), 173-196
Postscript only - includes diagrams
26. Acyclic heaps of pieces, II
Glasgow Mathematical Journal 46 (2004), 459-476
Postscript only - includes diagrams
27. On rank functions for heaps
Journal of Combinatorial Theory, Series A 102 (2003), 411-424
Postscript only - includes diagrams
28. Freely braided elements in Coxeter groups with J. Losonczy
Annals of Combinatorics 6 (2002), 337-348
Postscript or DVI
29. Freely braided elements in Coxeter groups, II with J. Losonczy
Advances in Applied Mathematics 33 (2004), 26-39
Postscript or DVI
30. Schubert varieties and free braidedness with J. Losonczy
Transformation Groups 9 (2004), 327-336
Postscript or DVI
31. Presenting affine q-Schur algebras with S.R. Doty
to appear in Mathematische Zeitschrift
PDF only - includes diagrams
32. Constructing cell data for diagram algebras with P.P. Martin
to appear in Journal of Pure and Applied Algebra
Postscript only - includes diagrams
33. Towers of recollement and bases for diagram algebras: planar diagrams and a little beyond with P.P. Martin and A.E. Parker
to appear in Journal of Algebra
PDF only - includes diagrams
34. Generalized Jones traces and Kazhdan-Lusztig bases
to appear in the Journal of Pure and Applied Algebra
Postscript only - includes diagrams
35. Star reducible Coxeter groups
Glasgow Mathematical Journal 48 (2006), 583-609
Postscript only - includes diagrams
36. Full heaps and representations of affine Kac-Moody algebras
to appear in the International Electronic Journal of Algebra
Postscript only - includes diagrams

arXiv contributions

My arXiv contributions include some not yet accepted papers.


Theses

Cells and Representations of Hecke Algebras (Postscript or DVI)
M.Sc. dissertation, University of Warwick, 1993
q-Schur algebras and Quantized Enveloping Algebras (Postscript or DVI)
Ph.D. thesis, University of Warwick, 1995
Title page for thesis (Postscript or DVI)

Last modified: May 1 2007